Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/52060
Title: Investigation of the maximum likelihood estimator of intrinsic dimensionality
Authors: Karbauskait'e, R.
Dzemyda, G.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Issue Date: 2013
Publisher: Minsk : Publ. center of BSU
Citation: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 2. — Minsk, 2013. - P. 110-113
Abstract: Real-life data are often hardly understandable because of their high-dimen- sionality. Therefore, the knowledge about the intrinsic dimensionality of a data set is very useful. Several methods for estimating the intrinsic dimensionality are proposed in the literature. In this paper, the maximum likelihood estimator (MLE) for the intrinsic dimensionality is analyzed. We propose the way how to improve the estimates of the intrinsic dimensionality. Directions for further investigations are highlighted.
URI: http://elib.bsu.by/handle/123456789/52060
Appears in Collections:2013. Computer Data Analysis and Modeling. Vol 2
Vol. 2

Files in This Item:
File Description SizeFormat 
110-113.pdf470,54 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.